# SDR COEA2020051512911

- Difficulty date: April 3, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,837 hours, 46,519 cycles
- System (JASC): 5751 · Ailerons
- Part: Tee Fitting
- Part number: S57610187200
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 213191 NR 500028 HEAVY CHECK COE/MINOR REPAIR: L/H AILERON TAB CLOSING TEE HAS LEVEL 2 CORROSION UPPER SIDE NEAR STATIC WICK. CORRECTIVE ACTION: REPLACED WITH OEM PART.
